|Rash and Atripla
Apr 20, 2010
I,ve been taking Atripla since I,ve been diagnosed with HIV,I came down with Shingles and my doctor has given Valtrex for it and it seems to be working,however I,m noticing small bumps on my body that does not look it,s coming from Shingles ,,,,could the Atripla be the cause of them?
| Response from Dr. Henry
If you have only been on the Atripla for several weeks or months then a new rash could be related to the Atripla. If you have been on it without a rash for many months then an Atripla rash is possible but seems unlikely. A rash due to Valtrex or some other cause would be more likely so a good clinical assessment (history and physical examination) would be recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Type Of Antibiotic Treats Chlamydia?
- What Is The Treatment For Hair Loss From Syphilis?
- What Is The Progression Of Gonorrhea?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Can Hpv Be Mistaken For In Women?
- What Are The Chances Of Getting Herpes With A Condom On?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.